Stata tip 122: Variable bar widths in two-way graphs

Jann, Ben (2015). Stata tip 122: Variable bar widths in two-way graphs. Stata journal, 15(1), pp. 316-318. Stata Press

[img] Text
gr0063.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (171kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Social Sciences > Institute of Sociology
03 Faculty of Business, Economics and Social Sciences > Social Sciences

UniBE Contributor:

Jann, Ben

Subjects:

300 Social sciences, sociology & anthropology

ISSN:

1536-867X

Publisher:

Stata Press

Language:

English

Submitter:

Ben Jann

Date Deposited:

17 Nov 2015 12:03

Last Modified:

17 Nov 2015 12:03

BORIS DOI:

10.7892/boris.72891

URI:

https://boris.unibe.ch/id/eprint/72891

Actions (login required)

Edit item Edit item
Provide Feedback